# SDR DHL2001807012

- Difficulty date: May 15, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 1776001154
- Part serial: 0291576
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT PITCH CONTROL IS ERRATIC IN CLIMB AND TURNS. R&R A/P CONTROL PANEL IAW 22-10-2.  A/P CHECKS GOOD.
